# SDR FDEA202311021821

- Difficulty date: November 2, 2023
- Submitted: November 2, 2023
- Operation: Air carrier
- Aircraft: N688FE
- Make and model: Airbus A300*
- Aircraft serial: 874
- Aircraft time: 21,664 hours, 12,535 cycles
- System (JASC): 5755 · Spoilers
- Part: Hinge
- Part number: UNKNOWN
- Condition: Delaminated
- Location: Rt Wing Spoiler
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING #3 SPOILER CENTER I/B HINGE O/B SIDE FOUND DELAMINATION (15MM*15MM, DEPTH:   1.22MM)  REPAIRED RH WING #3 SPOILER CENTER I/B HINGE O/B SIDE DELAMINATION PER SB A300-57-6082   R03 FIGURE 2 SHEET 2&4  AND FIGURE 5 & EA 6-5750-T0376848 P1.  MAJOR REPAIR IAW FEDEX GMM 6-2-100.
